MAUDE Adverse Event Report: O&M HALYARD, INC. AERO BLUE* PERFORMANCE SURGICAL GOWN, X-LONG, XL; SURGICAL GOWNS

O&M HALYARD, INC. AERO BLUE* PERFORMANCE SURGICAL GOWN, X-LONG, XL; SURGICAL GOWNS
Model Number 41726
Medical Device Problem Code Compatibility Problem (2960)
Health Effect - Clinical Code Rash (2033)
Type of Reportable Event Serious Injury
Event or Problem Description
Dermatologist reports that his patient has a suspected allergy to an ingredient in sleeve and collar portion of surgical gowns.The patient utilizes aero blue performance surgical gown (ref # 41726) and the aero chrome breathable performance surgical gown (ref # 44674).Patient has a history of allergic contact dermatitis to several allergens, including carba mix in surgical gloves.Patient presents with rash on hands and central neck, that worsens after surgical days.These areas are touched by the cuff and neckline of the surgical gowns.Patient receives topical prescription steroids and other treatments not specified.
 
Additional Manufacturer Narrative
The product involved in the event was not returned.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evalation.The investigation was performed per information provided by the customer.A sample, photo or lot number was not available to perform an evaluation.We were unable to review the device history record for this complaint given the reporter did not provide a complaint lot number.We reached out to the customer for additional information on august 15, 18, and 24th to obtain additional details.The reporter has not responded.The safety clearance assessment of the aero blue surgical gown was reviewed and confirmed that the gown is not considered to be an irritant.Based on the information available and investigation performed, a root cause was not identified.Actions taken: 1.Notification of the reported incident was sent to the gown's manufacturing area.2.Complaint data is monitored to identify upward trends associated with the reported incident/family.A review of the manufacturing area's cleaning process was performed and there have been no changes.Per procedure, the working stations are cleaned at the beginning of each shift.The product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Common Device Name
SURGICAL GOWNS
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
O&M HALYARD HONDURAS S.A DE C.V.
carretera tegucigalpa
villaneva cortes, hn
HO  
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17736727
Report Number9680646-2023-00003
Device Sequence Number12446609
Product Code FYA
UDI-Device Identifier30680651417269
UDI-Public30680651417269
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K192362
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number41726
Device Catalogue Number104172601
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Supplement Date Received by Manufacturer10/23/2023
Initial Report FDA Received Date09/13/2023
Supplement Report FDA Received Date11/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale